BibTeX record journals/tcs/GuMY20

download as .bib file

@article{DBLP:journals/tcs/GuMY20,
  author    = {Ran Gu and
               Yaping Mao and
               Guoju Ye},
  title     = {Note on matching preclusion number of random graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {833},
  pages     = {1--10},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.tcs.2019.12.011},
  doi       = {10.1016/j.tcs.2019.12.011},
  timestamp = {Mon, 03 Aug 2020 16:57:43 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/GuMY20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics